# SDR AWXA200401171

- Difficulty date: October 3, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654656445
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON SHEAR TIE AT BS 987, BETWEEN STR 26 RT AND STR 27 RT IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED CORRODED SHEAR TIE AT BS 987, BETWEEN STR 26 RT AND STR 27 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE IAW DWG 65-46564-45; INSTALLED REPAIR PART IAW SRM 51-40-02, FIG. 3, 4, 6, 7, AND 8.
